# SDR DL73K011458

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 50,348 hours, 38,859 cycles
- Engine: Pwa JT8D15A
- Engine time: 43,870 hours, 36,087 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

T/O ROLL NOTICED ENGINE PARAMETERS FLUCTUATING. T/O ABORTED AUTOTHROTTLES WERE ENGAGED. MAINT OPERATED ENGS AT T/O PWR PER PFHB WITH OUT AUTOTHROTTLES ALL PARAMETERS CK NML. RAN ENGS AT T/O PWR AGAIN WITH AUTOTHROTTLES ENGAGED PER PFHB - NTF
